# SDR WX0A071863

- Difficulty date: February 19, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT AFT OVERWING EMERGENCY EXIT LIGHTS WILL NOT TEST.  R & R BATTERIES IN EMERGENCY LIGHTS BATTERY PACK B5-105, STATION 909R.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00 & WDM 33-53-01.
